# SDR QXEA2019100700379

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,814 hours, 29,968 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Accb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 AC GEN ILLUMINATED IN FLIGHT DURING CLIMB AT APPROXIMATELY 24,000 FT. PRIOR TO #1 AC GEN CAUTION, THE WNSHLD HOT (OR WNSHLD CTAL) CAUTION FLICKERED ON BRIEFLY (DID NOT RE-ILLUMINATE). WINDSHIELD HEAT WAS IN THE NORM POSITION STARTING AT 10,000 FT. PILOT STATIC 1/2/STBY HEATS WERE ALSO ON. ALL OTHER ICE PROTECTION SYSTEMS WERE OFF OR MANUAL. REMOVED AND REPLACED LH ACCB K1 CONTACTOR REF Q400 AMM 24-21-21-000-802 AND 24-21-21-400-802. OP TEST GOOD OF THE K1 CONTACTOR REF Q400 AMM 24-20-00-710-805.
